Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 88, NWS Tulsa, OK

April 9, 2015Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2015, 4:07 PM CDT for Madison County, Washington County, Arkansas. It was in force for 53 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 4:07 PM CDT (21:07 UTC)
Expired
Apr 9, 2015, 5:00 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 103 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 4:07 PM CDTHAIL 0.88Fayetteville, AR
Apr 9, 4:12 PM CDTTSTM WND DMGFayetteville, ARLARGE BRANCH BLOWN ONTO TREE. TIME ESTIMATED VIA RADAR.
Apr 9, 4:14 PM CDTHAIL 12 Ssw Johnson, AR
Apr 9, 4:15 PM CDTHAIL 0.75Fayetteville, AR
Apr 9, 4:15 PM CDTHAIL 0.75Fayetteville, ARPENNY SIZE HAIL ON THE EAST SIDE OF FAYETTEVILLE.
Apr 9, 4:25 PM CDTHAIL 1N Goshen, ARPENNY TO QUARTER SIZE HAIL. TIME IS RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 2:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
950 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WUUS54 KTSA 092107
SVRTSA
ARC087-143-092200-
/O.NEW.KTSA.SV.W.0088.150409T2107Z-150409T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 500 PM CDT

* AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  FARMINGTON...AND MOVING EAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...TONTITOWN...FAYETTEVILLE...
  OAK GROVE...JOHNSON...SHADY GROVE...SPRINGDALE...SONORA...GOSHEN...
  MAYFIELD...HINDSVILLE...BEST...CLIFTY...HUNTSVILLE...HARMONY...
  WITHROW SPRINGS STATE PARK AND FORUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3601 9430 3617 9430 3621 9410 3621 9401
      3623 9401 3624 9399 3623 9388 3627 9387
      3629 9375 3607 9366
TIME...MOT...LOC 2108Z 254DEG 40KT 3608 9422

HAIL...1.00IN
WIND...<50MPH

$$

LACY
2 follow-up statements
446 
WWUS54 KTSA 092117
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT THU APR 9 2015

ARC087-143-092200-
/O.CON.KTSA.SV.W.0088.000000T0000Z-150409T2200Z/
MADISON AR-WASHINGTON AR-
417 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WASHINGTON AND NORTHWESTERN MADISON COUNTIES IN NORTHWEST ARKANSAS
UNTIL 500 PM CDT...

AT 413 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FAYETTEVILLE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. QUARTER HAIL WAS REPORTED 2 MILES SOUTH 
SOUTHWEST OF JOHNSON AT 414 PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SONORA...GOSHEN...MAYFIELD...
  HINDSVILLE...CLIFTY...HUNTSVILLE...HARMONY...WITHROW SPRINGS STATE
  PARK AND FORUM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3607 9366 3603 9416 3615 9421 3619 9410
      3621 9401 3623 9401 3624 9399 3623 9388
      3627 9387 3629 9375
TIME...MOT...LOC 2116Z 254DEG 40KT 3610 9411

HAIL...1.00IN
WIND...60MPH

$$

LACY
590 
WWUS54 KTSA 092133
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT THU APR 9 2015

ARC143-092143-
/O.CAN.KTSA.SV.W.0088.000000T0000Z-150409T2200Z/
WASHINGTON AR-
433 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IN NORTHWEST ARKANSAS IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3607 9366 3605 9394 3612 9394 3616 9391
      3618 9391 3623 9389 3624 9387 3627 9387
      3629 9375
TIME...MOT...LOC 2133Z 254DEG 40KT 3615 9388

$$

ARC087-092200-
/O.CON.KTSA.SV.W.0088.000000T0000Z-150409T2200Z/
MADISON AR-
433 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MADISON COUNTY UNTIL 500 PM CDT...

AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HINDSVILLE...
AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...HINDSVILLE...CLIFTY...
  HUNTSVILLE...HARMONY...WITHROW SPRINGS STATE PARK AND FORUM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3607 9366 3605 9394 3612 9394 3616 9391
      3618 9391 3623 9389 3624 9387 3627 9387
      3629 9375
TIME...MOT...LOC 2133Z 254DEG 40KT 3615 9388

HAIL...1.00IN
WIND...60MPH

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:27 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 9, 2:27 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT THU APR 9 2015

.DISCUSSION...

COLD FRONT IS QUICKLY SWEEPING EAST ACROSS THE FORECAST AREA THIS
AFTERNOON...IN ASSOCIATION WITH A PV MAX MOVING EAST NORTHEAST
ACROSS NEBRASKA AND KANSAS. A STRONG CAPPING INVERSION REMAINS IN
PLACE AHEAD OF THE FRONT...AND THUS FAR ECHOES HAVE STRUGGLED TO
GET GOING. HOWEVER...EVENTUALLY LIFT AND HEATING SHOULD OVERCOME
THE CAP AND AT LEAST SCATTERED STORMS WILL FIRE ALONG THE FRONT BY
MID AFTERNOON FROM NW AR DOWN INTO SE OK. THE STORMS MAY
EVENTUALLY BECOME MORE LINEAR WITH TIME. WINDS ALOFT AT THE BASE
OF THE CENTRAL CONUS TROUGH SUGGEST SHEAR IS STRONG ENOUGH FOR
SUPERCELL DEVELOPMENT INITIALLY AT LEAST. THE TORNADO
THREAT...WHILE NOT ZERO...IS MUCH LESS COMPARED TO
YESTERDAY...WITH VEERED FLOW IN THE WARM SECTOR SHRINKING
HELICITY. THUS MAIN THREATS WILL BE HAIL/WINDS. ACTIVITY SHOULD BE
CLEARING THE AREA BETWEEN 00Z AND 03Z...WITH A CLEAR AND COOL
NIGHT FORTHCOMING.

AFTER A NICE DAY TO BE OUTDOORS ON FRIDAY...RAIN/STORM CHANCES
WILL RETURN BY SATURDAY...ESPECIALLY SATURDAY NIGHT AS THE
RETREATING BOUNDARY LIFTS NORTH THRU THE PLAINS. A WAVE IN THE
NORTHERN STREAM WILL SWEEP ACROSS THE MIDWEST BY THE LATTER PART
OF THE WEEKEND...FORCING ANOTHER BOUNDARY DOWN INTO OUR REGION.

GOING INTO EARLY NEXT WEEK...AN UPPER WAVE IN THE WEAKER SOUTHERN
STREAM OF THE WESTERLIES WILL LIFT INTO THE PLAINS...BRINGING GOOD
CHANCES FOR RAIN/STORMS.

A VIGOROUS UPPER STORM SYSTEM IS FORECAST TO DIVE IN FROM THE
PAC NW AND CLOSE OFF OVER THE PLAINS LATE NEXT WEEK. DEPENDING ON
HOW THE DETAILS SHAKE OUT...THERE WOULD BE SOME SEVERE POTENTIAL
AHEAD OF THE ASSOCIATED FRONT...FOLLOWED BY SOME COOLER AND DRIER
WEATHER TO CLOSE OUT THE WEEK.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  69  48  73 /   0   0  10  20
FSM   47  72  49  75 /  40   0  10  10
MLC   46  70  48  72 /  10   0  10  30
BVO   39  69  44  73 /   0   0  10  10
FYV   40  67  45  69 /  20   0   0  10
BYV   42  67  45  71 /  20   0   0  10
MKO   44  69  48  73 /  10   0  10  20
MIO   39  69  45  71 /   0   0  10  10
F10   45  69  49  72 /   0   0  10  20
HHW   49  71  48  71 /  40   0  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Apr 9, 12:51 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT THU APR 9 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1251 PM CDT THU APR 9 2015

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...1 TO 3 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...1 TO 3 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
EARLY THIS AFTERNOON....A COLD FRONT EXTENDED FROM NEAR VINITA TO
OKMULGEE. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS COLD
FRONT BY MID-AFTERNOON ACROSS EASTERN OKLAHOMA INTO NORTHWEST
ARKANSAS. SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE
AS THE AIRMASS AHEAD OF THE FRONT IS MOIST AND UNSTABLE. LARGE HAIL
AND WIND GUSTS TO AROUND 65 MPH WILL BE THE MAIN CONCERN. THERE WILL
ALSO BE ENOUGH LOW LEVEL WIND SHEAR FOR A LIMITED TORNADO THREAT. THE
THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA BY EARLY EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
FRIDAY SHOULD BE A LITTLE COOLER AND DRY...ALTHOUGH THERE IS A SLIM
CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT ACROSS SOUTHEAST OKLAHOMA.
THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH THE
WEEKEND...WITH BETTER CHANCES EARLY NEXT WEEK AS AN UPPER LEVEL LOW
MOVES INTO THE SOUTHERN PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 9, 3:33 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
333 PM CDT THU APR 9 2015

ARZ001-010-092115-
BENTON AR-WASHINGTON AR-
333 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON AND NORTHERN WASHINGTON

AT 333 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VAUGHN TO 2 MILES SOUTH OF LAKE FRANCIS...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WALNUT HILL...ROCKY COMFORT...FAIRMOUNT...BLAND...SHADY
GROVE...MILLER...HILL TOP...HARMON...BENTONVILLE...ROGERS...LOWELL...
PEA RIDGE...GATEWAY...LAKE FRANCIS...GALLITIN...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...WAR EAGLE...MONTE NE...
LOOKOUT...VAUGHN...LARUE...CENTERTON...AVOCA...BELLA VISTA...
GARFIELD...BEAVER LAKE...SPRINGDALE...SONORA...TONTITOWN...ELM
SPRINGS...OAK GROVE AND NORTHWEST ARKANSAS REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3616 9400 3608 9454 3609 9455 3613 9456
      3650 9427 3650 9387 3640 9387 3638 9389
      3637 9387 3634 9387 3632 9385
TIME...MOT...LOC 2033Z 261DEG 31KT 3634 9427 3610 9450
Special weather statement, Apr 9, 3:36 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT THU APR 9 2015

OKZ073>075-092115-
HASKELL OK-LATIMER OK-PITTSBURG OK-
336 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...EASTERN PITTSBURG AND NORTHERN LATIMER

AT 336 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BACHE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEQUIRE...LEWISVILLE...KINTA...
WILBURTON...HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...
HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON...QUINTON AND
ROBBERS CAVE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3486 9581 3527 9519 3494 9499 3494 9500
      3491 9500 3470 9572
TIME...MOT...LOC 2036Z 245DEG 43KT 3482 9566
Special weather statement, Apr 9, 3:40 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT THU APR 9 2015

OKZ070-073-074-092130-
HASKELL OK-MUSKOGEE OK-PITTSBURG OK-
340 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL HASKELL AND NORTHEASTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

AT 340 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARROWHEAD
STATE PARK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...ENTERPRISE...WHITEFIELD...
CROWDER...CANADIAN...BRIARTOWN...PORUM AND ARROWHEAD STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3532 9538 3530 9535 3533 9534 3542 9514
      3519 9503 3507 9564 3517 9572
TIME...MOT...LOC 2040Z 245DEG 30KT 3514 9563
Local storm report, Apr 9, 3:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             3 NW COOKSON            35.74N 94.96W
04/09/2015  E0.50 INCH       CHEROKEE           OK   PUBLIC

            DIME SIZE HAIL NEAR COOKSON.

0325 PM     HAIL             3 N COOKSON             35.75N 94.92W
04/09/2015  E1.00 INCH       CHEROKEE           OK   PUBLIC

            DIME TO QUARTER SIZE HAIL NEAR COOKSON.

&&

AEJ
Local storm report, Apr 9, 3:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             WESTVILLE               35.99N 94.57W
04/09/2015  E0.50 INCH       ADAIR              OK   PUBLIC

            DIME HAIL IN WESTVILLE.

0340 PM     HAIL             WESTVILLE               35.99N 94.57W
04/09/2015  E0.50 INCH       ADAIR              OK   PUBLIC

            DIME SIZE HAIL IN WESTVILLE. TIME ESTIMATED BY RADAR.

0345 PM     HAIL             CINCINNATI              36.04N 94.51W
04/09/2015  E0.50 INCH       WASHINGTON         AR   PUBLIC

            DIME SIZE HAIL.

&&

AEJ
Local storm report, Apr 9, 4:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             STILWELL                35.81N 94.63W
04/09/2015  E0.88 INCH       ADAIR              OK   PUBLIC

            NICKEL AND SOME DIME SIZED HAIL

&&

NMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 3:31 PM CDTSevere Thunderstorm WarningTSAWashington44 min
Apr 9, 3:33 PM CDTSpecial Weather StatementTSABenton42 min
Apr 9, 3:43 PM CDTSevere Thunderstorm WarningTSABenton, Carroll15 min
Apr 9, 3:46 PM CDTSevere Thunderstorm WarningTSAWashington44 min
Apr 9, 4:19 PM CDTSevere Thunderstorm WarningTSACrawford, Washington41 min
Apr 9, 4:38 PM CDTSpecial Weather StatementTSAMadison37 min
Apr 9, 4:43 PM CDTSpecial Weather StatementTSACarroll32 min
Apr 9, 4:45 PM CDTSevere Thunderstorm WarningTSAMadison, Washington45 min
Apr 9, 4:53 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington41 min
Apr 9, 4:54 PM CDTSevere Thunderstorm WarningTSACarroll, Madison22 min
Apr 9, 5:19 PM CDTSpecial Weather StatementTSACrawford, Franklin26 min
Apr 9, 5:42 PM CDTSevere Thunderstorm WarningTSAFranklin14 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.